Vol. 9, No. 6, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Boundary $C^{1,\alpha}$ regularity of potential functions in optimal transportation with quadratic cost

Elina Andriyanova and Shibing Chen

Vol. 9 (2016), No. 6, 1483–1496
Abstract

We provide a different proof for the global C1,α regularity of potential functions in the optimal transport problem, which was originally proved by Caffarelli. Our method applies to a more general class of domains.

Keywords
optimal transport, quadratic cost, boundary regularity
Mathematical Subject Classification 2010
Primary: 35B45, 35J60, 49Q20, 35J96
Milestones
Received: 20 November 2015
Revised: 8 March 2016
Accepted: 29 April 2016
Published: 3 October 2016
Authors
Elina Andriyanova
Mathematical Science Institute
The Australian National University
Canberra ACT 2601
Australia
Shibing Chen
Mathematical Science Institute
The Australian National University
Canberra ACT 2601
Australia